MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX OXYGEN/AEROSOL ADAPTERS AND CONNECTORS; CONNECTOR, AIRWAY (EXTENSION)

SMITHS MEDICAL ASD, INC. PORTEX OXYGEN/AEROSOL ADAPTERS AND CONNECTORS; CONNECTOR, AIRWAY (EXTENSION)
Model Number 66-2509
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is coming apart.No injury reported.
 
Additional Manufacturer Narrative
Protocol number is unknown.No product information has been provided to date.A product sample was received and is awaiting evaluation and investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.The sample was being pulled apart at less than 10 lbs and the specification sheet states that the parts should withstand 10 lbs.The problem source is that the assembler not properly heat staking parts together.Dhr review was done, no issues related to the original complaint were found.

Brand Name
PORTEX OXYGEN/AEROSOL ADAPTERS AND CONNECTORS
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16116270
Report Number3012307300-2023-00190
Device Sequence Number6802636
Product Code BZA
UDI-Device Identifier10788942625099
UDI-Public10788942625099
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-2509
Device Catalogue Number66-2509
Device Lot Number4335197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown